# SDR DALA2020101903382

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 2,231 hours, 1,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EOAM IN YELLOW BAND. SERVICED TO GREEN BAND IAW A200 AMP 52-11-01. C.W RII INSP SAFEY PIN REMOVED AMP 52-11-01. (LP6881394)
